# SDR C2XA01TY156

- Difficulty date: October 10, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 3634001019
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE NR 1 FLAP FLEX SHAFT ON THE LEFT HAND SIDE WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE FLAP FLEX SHAFT IAW EMB-145 MM 27-51-06, OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
